MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ARCUS; NEUROSURGICAL NERVE LOCATOR

ALPHATEC SPINE, INC. ARCUS; NEUROSURGICAL NERVE LOCATOR
Model Number 16122-01-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device did not return for evaluation.Photographs were not provided; therefore, the complaint cannot be confirmed.A review of device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause cannot be determined.If additional information and/or the device are provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that during a procedure the guided access system broke into two pieces.No pieces were left in the patient.

Brand Name
ARCUS
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key19817616
Report Number2027467-2024-00084
Device Sequence Number8679259
Product Code PDQ
UDI-Device Identifier00190376240268
UDI-Public(01)00190376240268(10)9347506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16122-01-S
Device Catalogue Number16122-01-S
Device Lot Number9347506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite